# SDR SWIA202162762

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH FS280 BEAM BETWEEN BL0 TO RBL12   (C-CHECK RO 11-24-21)   EVALUATED DAMAGE AND FOUND IT TO BE OUT OF LIMITS. REMOVED AND REPLACED FS280.00 FLOOR BEAM. REF CRJ 700 SRM 51-42-21-001-001-A01.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. /  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
